# SDR 95ZZZX4257

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Vent Line
- Part number: 65B90115169
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O, E

## Discrepancy

JFK - FLT 903 - DURING CRUISE, SHUT DOWN NR 3 ENGINE, SN 4285, DUE TO OIL LOSS, FOUND VENT LINE TO OIL PRESSURE TRANSMITTER LEAKING.  REPLACED VENT LINE, MFG PN 65B90115-169.  ENGINE OPERATION AND LEAK CHECK WAS NORMAL.  ENGINE TOTAL TIME 65,051 HOURS AND 13,468 CYCLES.  CHECK C2 - 1-29-95 - MCI.
